# SDR SWIA200922719

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 8,082 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POD 3 OUT OF SERVICE.  (FLT 4719)  RELAMPED EMERGENCY LIGHT CEILING POD NR 3 IAW AMM 33-51-21.
